Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Good quotients of Mori dream spaces


Author: Hendrik Bäker
Journal: Proc. Amer. Math. Soc. 139 (2011), 3135-3139
MSC (2010): Primary 14L24, 14L30, 14C20
Published electronically: January 28, 2011
MathSciNet review: 2811268
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that good quotients of algebraic varieties with finitely generated Cox ring have again finitely generated Cox ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14L24, 14L30, 14C20

Retrieve articles in all journals with MSC (2010): 14L24, 14L30, 14C20


Additional Information

Hendrik Bäker
Affiliation: Mathematisches Institut, Universität Tübingen, Auf der Morgenstelle 10, 72076 Tübingen, Germany
Email: hendrik.baeker@mathematik.uni-tuebingen.de

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10742-1
PII: S 0002-9939(2011)10742-1
Received by editor(s): March 30, 2010
Received by editor(s) in revised form: August 16, 2010
Published electronically: January 28, 2011
Communicated by: Lev Borisov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.